ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk sensitive control of pure jump processes on a general state space

Pal, Chandan and Pradhan, Somnath (2019) Risk sensitive control of pure jump processes on a general state space. In: STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 91 (2). pp. 155-174.

[img] PDF
pal2018.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://doi.org/10.1080/17442508.2018.1521413

Abstract

We study stochastic control problem for pure jump processes on a general state space with risk sensitive discounted and ergodic cost criteria. For the discounted cost criterion we prove the existence and Hamilton-Jacobi-Bellman characterization of optimal a-discounted control for bounded cost function. For the ergodic cost criterion we assume a Lyapunov type stability assumption and a small cost condition. Under these assumptions we show the existence of the optimal risk-sensitive ergodic control.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to TAYLOR & FRANCIS LTD
Keywords: Markov decision processes; pure jump process; Hamilton-Jacobi-Bellman equation; risk sensitive control; small cost; stationary Markov control
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 May 2019 09:43
Last Modified: 23 May 2019 09:38
URI: http://eprints.iisc.ac.in/id/eprint/62301

Actions (login required)

View Item View Item